What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 1, 4:54 AM CST, 4 hours 1 minute earlier. Its key messages:
- Storm chances return this morning across North Texas and continue into the afternoon and evening along and south of the I-20 corridor. A few storms could be severe with damaging winds and large hail.
- Daily storm chances are expected each day this week, with the highest chances across North Texas. Some severe storms and flooding will be possible during this time, most likely on Tuesday and Wednesday.
Area forecast discussion, Jun 1, 4:54 AM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Fort Worth TX
554 AM CDT Sun Jun 1 2025
...New Aviation...
.KEY MESSAGES...
- Storm chances return this morning across North Texas and
continue into the afternoon and evening along and south of the
I-20 corridor. A few storms could be severe with damaging winds
and large hail.
- Daily storm chances are expected each day this week, with the
highest chances across North Texas. Some severe storms and
flooding will be possible during this time, most likely on
Tuesday and Wednesday.
&&
.SHORT TERM... /Issued 107 AM CDT Sun Jun 1 2025/
/Today through Tonight/
All is quiet early this morning across North and Central Texas
with nothing on radar, mostly clear skies, and
temperatures/dewpoints in the 60s/70s. However, thunderstorms
have developed across northern Oklahoma in association with a
stout upper level shortwave moving southward through the Plains.
These storms are expected to move across the Red River around 12Z
or so this morning, then continue southward through North Texas
before dissipating around midday. Although instability will be on
the low side with MUCAPE less than 1000 J/Kg per forecast
soundings, a storm or two could have damaging winds or large hail.
In the wake of the morning activity, additional widely scattered
storms are anticipated this afternoon south of I-20 as the
shortwave trough axis shifts across the region. With daytime
heating increasing temperatures to the upper 80s/low 90s and
dewpoints rising into the upper 60s/low 70s, this will boost
MLCAPE up to 3000 J/Kg. Therefore any afternoon storms will have
a better potential for producing damaging winds and large hail
across Central Texas before activity shifts south of the area by
evening. 0-3km SRH will also be on the higher side up to 200
m2/s2 per forecast soundings, so an isolated tornado is possible
albeit unlikely.
Overnight Sunday night, some additional showers and a storm or two
may pop up along a moisture axis across our eastern half per CAMs.
Although nothing severe is anticipated with this activity, some
locally heavy downpours are possible. Have added a slight chance
pop from the Metroplex southeastward to account for this
potential.
Shamburger
&&
.LONG TERM... /Issued 335 AM CDT Sun Jun 1 2025/
/Monday Onward/
This upcoming week will start off with a mid-level ridge over top
the region, but unfortunately this will not last long. A cut-off
low over Baja California will be influenced by a digging western
CONUS trough, eventually deamplifying into an open wave and
ejecting northeast out ahead of the main trough on Monday. As it
does, the ridge overtop the region will be shunted eastward,
opening the way for a week of unsettled weather.
Over Monday afternoon, the open shortwave will make its way
across the Texas and Oklahoma Panhandles. Lift from this
disturbance will promote scattered convection along the dryline
out in far West Texas/New Mexico. These storms will move east over
the evening hours, eventually spreading into North and Central
Texas late Monday night through Tuesday morning. Meanwhile, the
attendant cold front to our north will advance southward, with
additional storms developing along the boundary as it does. This
front is progged to cross the Red River and stall in North Texas
over midweek, providing an area of increased surface convergence
and ascent. There is still some uncertainty on just how far south
the front will make it before it stalls, with a 75% of ensemble
members keeping the front closer to the Big Country and Red River
Valley (25% of members push the front further south).
More widespread showers and storms will impact portions of North
and Central Texas mainly Tuesday night through Wednesday morning,
and again Wednesday night through Thursday morning as upper level
disturbances spread increased ascent overtop the two surface
boundaries. Enough instability and shear will be present to
promote strong to severe storms capable of large hail and damaging
winds both nights, alongside a lower threat for tornadoes. The
exact tornado threat remains uncertain at this time, but we will
continue to watch this potential. On top of the severe threat,
PWATs between 1.5-2" and long, skinny CAPE profiles will promote
periods of heavy rain. This could ramp up the flooding threat
within North Texas, particularly in areas that will receive
multiple rounds of storms. Most likely rainfall totals between
Tuesday and Thursday continue to be between 1.5 and 3" across our
western North Texas and Red River counties, with isolated higher
totals up to around 5" possible in this same area. Elsewhere
across North and Central Texas, totals of 0.50-1.5" are likely.
The caveat with the above totals are that they are a bit more
broad-brushed as high-resolution guidance does not cover this
period. Additionally, where the front truly ends up could shift
the axis of higher rainfall totals. We will continue to refine
and adjust rainfall totals in the coming days as we get a better
picture.
Mid-level ridging will build across Mexico and southern Texas
late this week through next weekend, placing the Southern Plains
within westerly flow aloft. Even with this pattern change,
multiple disturbances will traverse along the northern periphery
of the ridge allowing for continued chances for showers and storms
within North and Central Texas each day through this next
weekend. The northward shunt of the disturbances will keep best
rain chances for our area generally within North Texas, with more
isolated chances further into Central Texas. Severe weather will
continue to be possible as the region remains in a moist and
unstable environment, but exact details pertaining to threats,
locations, and timing are uncertain this far out. Make sure to
keep updated with the forecast this upcoming week as more details
will become available.
Prater
&&
.AVIATION... /NEW/
/12Z TAFs/
VFR conditions will continue at airports this TAF period with
prevailing southeast winds up to 10 knots. Scattered SHRA/TSRA
are expected to pass near/east of the Metroplex airports in the
14-16Z timeframe. However, appears direct TSRA impacts have
lessened so removed the TSRA mention from the tempo groups, but
will still continue advertising the 2 hour NNE wind shift with
gusts up to 25 knots. Another round of VCTS will affect airports
late afternoon/early evening with direct TSRA impacts likely at
KACT.
Shamburger
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not likely through tomorrow, but any reports
of hazardous weather to the National Weather Service are appreciated.
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 87 71 90 73 88 / 50 20 5 5 40
Waco 91 70 90 72 88 / 40 30 5 5 30
Paris 82 64 85 70 86 / 40 10 5 5 20
Denton 87 68 90 71 87 / 50 20 5 10 40
McKinney 85 68 88 71 87 / 60 20 5 5 30
Dallas 88 71 90 74 89 / 50 20 5 5 40
Terrell 86 68 88 71 88 / 50 20 10 5 20
Corsicana 89 71 89 73 89 / 40 30 5 0 20
Temple 93 71 92 72 90 / 30 30 0 5 30
Mineral Wells 92 70 92 71 88 / 20 20 5 20 50
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
In the hours before
Special weather statement, Jun 1, 6:14 AM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
714 AM CDT Sun Jun 1 2025
TXZ092-093-011245-
Grayson TX-Cooke TX-
714 AM CDT Sun Jun 1 2025
...A strong thunderstorm will impact portions of northeastern Cooke
and Grayson Counties through 745 AM CDT...
At 712 AM CDT, Doppler radar was tracking a pair of strong
thunderstorms 7 miles northeast of Thackerville, or 8 miles
southeast of Marietta, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Whitesboro around 730 AM CDT.
Other locations impacted by this storm include Dixie, Ethel, Boddie,
Preston, Southmayd, Sturgeon, Carpenters Bluff, Sadler, Locust, and
Gordonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3390 9659 3384 9662
3377 9650 3377 9642 3372 9638 3351 9656
3352 9696 3379 9710 3382 9705 3384 9706
3385 9709 3384 9703 3388 9699 3395 9699
TIME...MOT...LOC 1212Z 327DEG 27KT 3385 9702
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 1, 6:51 AM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
751 AM CDT Sun Jun 1 2025
TXZ093-011315-
Grayson TX-
751 AM CDT Sun Jun 1 2025
...A strong thunderstorm will impact portions of Grayson County
through 815 AM CDT...
At 750 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dorchester, or 8 miles west of Sherman, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sherman, Dorchester, and Howe around 755 AM CDT.
Van Alstyne around 805 AM CDT.
Other locations impacted by this storm include Cannon, Ethel, Boddie,
Luella, Southmayd, Ida, White Mound, Sadler, Elmont, and Farmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3363 9638 3340 9639 3341 9680 3363 9694
3378 9682
TIME...MOT...LOC 1250Z 317DEG 32KT 3360 9675
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
12Special weather statement, Jun 1, 7:20 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
820 AM CDT Sun Jun 1 2025
TXZ093-104-011345-
Collin TX-Grayson TX-
820 AM CDT Sun Jun 1 2025
...A strong thunderstorm will impact portions of central Collin and
southeastern Grayson Counties through 845 AM CDT...
At 819 AM CDT, Doppler radar was tracking a strong thunderstorm over
Anna, or 12 miles north of McKinney, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Anna and Melissa around 825 AM CDT.
Other locations impacted by this storm include Westminster, Cannon,
Frognot, Elmont, Pilot Grove, Altoga, Weston, Branch, White Mound,
and Blue Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3344 9638 3334 9639 3335 9629 3311 9630
3307 9661 3341 9674 3355 9669 3356 9655
TIME...MOT...LOC 1319Z 317DEG 31KT 3338 9659
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
12Special weather statement, Jun 1, 7:50 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
850 AM CDT Sun Jun 1 2025
TXZ104-105-120-011415-
Hunt TX-Collin TX-Rockwall TX-
850 AM CDT Sun Jun 1 2025
...A strong thunderstorm will impact portions of northeastern
Rockwall, southwestern Hunt and eastern Collin Counties through 915
AM CDT...
At 849 AM CDT, Doppler radar was tracking a strong thunderstorm over
Farmersville, or 12 miles northeast of Wylie, moving southeast at 35
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Farmersville around 855 AM CDT.
Caddo Mills around 900 AM CDT.
Greenville around 910 AM CDT.
Other locations impacted by this storm include Kellogg, Frognot,
Kingston, Cash, Clinton, Union Valley, Floyd, Blue Ridge, Josephine,
and Copeville.
This includes Interstate 30 between mile markers 77 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3314 9653 3334 9644 3324 9606 3300 9607
3288 9624
TIME...MOT...LOC 1349Z 312DEG 32KT 3319 9638
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 1, 8:15 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
915 AM CDT Sun Jun 1 2025
TXZ105-123-011445-
Hunt TX-Rains TX-
915 AM CDT Sun Jun 1 2025
...A strong thunderstorm will impact portions of southern Hunt and
northwestern Rains Counties through 945 AM CDT...
At 914 AM CDT, Doppler radar was tracking a strong thunderstorm over
Caddo Mills, or near Greenville, moving southeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Greenville around 920 AM CDT.
Lake Tawakoni around 925 AM CDT.
West Tawakoni and Quinlan around 930 AM CDT.
East Tawakoni around 935 AM CDT.
Other locations impacted by this storm include Lone Oak, Center
Point, Floyd, Cash, Clinton, Dixon, Union Valley, Hermits Cove, and
Josephine.
This includes Interstate 30 between mile markers 79 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3284 9591 3283 9593 3284 9612 3292 9630
3312 9630 3321 9622 3310 9586 3298 9586
TIME...MOT...LOC 1414Z 312DEG 31KT 3306 9620
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 1, 8:50 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
950 AM CDT Sun Jun 1 2025
TXZ121-122-011515-
Kaufman TX-Van Zandt TX-
950 AM CDT Sun Jun 1 2025
...A strong thunderstorm will impact portions of northeastern Kaufman
and northwestern Van Zandt Counties through 1015 AM CDT...
At 949 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wills Point, moving southeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Wills Point around 955 AM CDT.
Other locations impacted by this storm include Myrtle Springs and
Alsa.
This includes Interstate 20 between mile markers 511 and 527.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3254 9588 3253 9608 3279 9614 3284 9611
3284 9593 3282 9592 3268 9570
TIME...MOT...LOC 1449Z 337DEG 30KT 3274 9605
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
12NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1266231, 1266233, 1266343, 1265503, 1265498, 1265497, 1265499, 1265500, 1265501, 1265502, 1266355, 1272793, 1265615, 1266359, 1265544, 1265553, 1265557, 1265554, 1265555, 1265556, 1265589, 1265558, 1265562, 1265571, 1265559, 1265560, 1265567, 1265583, 1265569, 1265570, 1265584, 1265574, 1265578, 1265579, 1265581, 1265580, 1265534, 1265582, 1265585, 1265529, and more.